Dermographia

by D. Jones
(Washington DC)

Hi Grandma,


Do you have a natural cure for dermograhia? It's a terrible stinging, itchy feeling all over your body. I'm so tired of taking antihistamines every night in order to get some sleep. If you could help me with this I will be eternally grateful.

D.S. Jones

Comments for Dermographia

Average Rating starstarstarstarstar

Click here to add your own comments

Oct 16, 2014
Rating
starstarstarstarstar
Dermographis
by: Anonymous

I have had this severely for 6 years. I have it to the extreme. Stay hydrated with water. The medication Dapsone works and I now take xolair injections to surpress the mast cells. So far it is working. The xolair was just approved by the fda for this. Find a dermatologist that knows what they are doing. That is really the hardest part.

Oct 31, 2010
Rating
starstarstarstarstar
Natural help for dermographia
by: Anonymous

Calamine lotion works just fine. Also, Aveeno makes a calamine cream in a small tube, that is great for travel or to carry around in your purse.

Mar 16, 2010
Rating
starstarstarstarstar
Skin Rash - Hives
by: Grandma

Hello D.

I'm sorry it took awhile to get back to you, I had to do some research on this disorder, I have to admit, I never heard of it.

My goodness, it must be maddening at times for you to suffer with such a skin disorder. I honestly don't know of a cure for this but I'm sure if you find any kind of relief at all would be a blessing.

I don't know if you found the page I wrote on skin rashes but you can find it if you go to the left panel and click on the button marked "Ailments/Remedy". Look in the middle of the page for a link marked "Skin Rash Causes and Remedies" I have a lot of suggestions on that page to relieve skin rashes.

I do know once you start taking antihistamines on a regular basis and you try to stop it will cause a terrible side effect, with skin itch and it's like your skin is crawling. Even when you are taking this medication for sinus problems it can cause your skin to react when withdrawn from it.

I think you should see a natural health practitioner in your area. There are many natural herbal formulas for skin disorders. I'd like to see you get off the antihistamines without all the side effects from the withdrawl.

I sincerely hope you will find some relief,

Grandma


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Grandma's Questions.